MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Swelling/ Edema (4577)
Date of Event 11/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient complained of moderate swelling.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient include swelling.On (b)(6) 2019, the patient was emailed from the surgeon's office to follow-up about progress and healing.There is no record that the patient responded to these emails, despite it being a requirement of post-operative guidelines.On (b)(6) 2019, the patient stated he was doing "ok" and was healing fine.He complained of minor swelling following activity.The patient did not elaborate regarding what activity was performed that caused the swelling.The patient was instructed to refrain from performing "activity" and to follow-up if the swelling persists.As a part of the informed consent process, patients are made aware of post-operative instructions.The patient acknowledged and agreed to the following statements: "i will follow all given post-operative instructions; i will appear on days 1,2,3 and 4 immediately after surgery for scheduled follow-ups; i will appear at least once weekly for follow-up appointments (in person or via email) for at least 8 weeks after surgery.The patient was also provided the post-operative handbook which explains that all forms of sexual activity and any lower body exercises or regular exercise routines are not allowed to be resumed until approved by the surgeon and his staff, which is typically 6-8 weeks after the procedure.There is no record of the patient being cleared for any such activities.The patient is made aware of all post-operative instructions and agreed to follow all instructions prior to the procedure.All patients are informed of the post-operative instructions and informed how consistent and engaged post-operative care is essential.They are also informed that the time frame of healing and recovery can vary from person to person.Since this patient does not have a record of being cleared for any sexual/physical activity in addition to not following-up as instructed, this is a violation of post-operative instructions.
 
Event or Problem Description
Patient complained of moderate swelling and inflammation.

Brand Name
PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
chandler thames
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17541837
Report Number3010606546-2023-00025
Device Sequence Number6534965
Product Code MIB
UDI-Device IdentifierB097IMD006LLO1
UDI-PublicB097IMD006LLO1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number40209-007
Device Lot Number881282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2019
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexMale